Tail asymptotics of random sum and maximum of log-normal risks

Détails

Ressource 1Télécharger: BIB_7021541DF351.P001.pdf (285.10 [Ko])
Etat: Public
Version: de l'auteur
ID Serval
serval:BIB_7021541DF351
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Tail asymptotics of random sum and maximum of log-normal risks
Périodique
Statistics & Probability Letters
Auteur(s)
Hashorva E., Kortschak D.
ISSN
0167-7152 (Print)
Statut éditorial
Publié
Date de publication
2014
Peer-reviewed
Oui
Volume
87
Pages
167-174
Langue
anglais
Résumé
In this paper we derive the asymptotic behaviour of the survival function of both random sum and random maximum of log-normal risks. As for the case of finite sum and maximum investigated in Asmussen and Rojas-Nandayapa (2008) also for the more general setup of random sums and random maximum the principle of a single big jump holds. We investigate both the log-normal sequences and some related dependence structures motivated by stationary Gaussian sequences.
Mots-clé
Risk aggregation, Log-normal risks, Exact asymptotics, Gaussian distribution, Product of random variables
Web of science
Création de la notice
28/01/2014 21:15
Dernière modification de la notice
20/08/2019 15:28
Données d'usage